# SDR QXEA0002513

- Difficulty date: September 7, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 28,524 hours, 39,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- FORWARD PRESSURE BULKHEAD, FORWARD FACE AT STATION Y9.0 AND Z95.0 HAVE CHAFE MARKS.  REPAIRED IAW DHC-8 SRM 51-20-11, 53-00-16 AND 51-20-00 PAGE 5.
